# SDR CA071001012

- Difficulty date: September 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 16,065 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

(CAN) N13992/145284 ENGINE NR 1 (A1P, CAE311496) EXPERIENCED AN UNCOMMANDED INFLIGHT SHUTDOWN ON APPROACH TO EWR FROM MEM, FLIGHT 2144, ON 27 SEP. THE CREW OBSERVED AN ENG 1 OUT MESSAGE ON THE EICAS DURING FINAL APPROACHED AND ATTEMPTED AN UNSUCCESSFUL RESTART. UPON SAFE LANDING, MAJOR AMOUNTS OF METAL CHIPS AND FLAKES WERE FOUND ON BOTH OIL TANK MCDS WITH LIGHT AMOUNTS OF DEBRIS ON REMAINING MCDS. ENGINE ALLOCATED TO ROLLS-ROYCE CANADA FOR INVESTIGATION, FURTHER DETAIL WILL BE SUBMITTED FOLLOWING ENGINE TEARDOWN (TC NR 20071001012)
